• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 9 публикаций
Сортировка:
по названию
по году
Статья
Verbitsky M., Fino A., Grantcharov G. Journal de Mathématiques Pures et Appliquées. 2018. Vol. 9. No. 118. P. 204-218.

 

 

Добавлено: 13 сентября 2018
Статья
Ananʼin S., Verbitsky M. Journal de Mathématiques Pures et Appliquées. 2014. Vol. 101. No. 2. P. 188-197.
Добавлено: 28 января 2015
Статья
Chepyzhov V. V., Pata V., Conti M. Journal de Mathématiques Pures et Appliquées. 2017. Vol. 108. P. 841-868.
Добавлено: 26 февраля 2019
Статья
Chepyzhov V. V., Pata V., Vishik M. Journal de Mathématiques Pures et Appliquées. 2008. Vol. 90. P. 469-491.
Добавлено: 26 февраля 2013
Статья
Kolesnikov A. Journal de Mathématiques Pures et Appliquées. 2004. No. 83(11). P. 1373-1404.
Добавлено: 24 марта 2011
Статья
Gorchinskiy S., Ovchinnikov A. Journal de Mathématiques Pures et Appliquées. 2014. Vol. 102. P. 48-78.
Добавлено: 15 августа 2014
Статья
A. Baranov, Dumont A., Hartmann A. et al. Journal de Mathématiques Pures et Appliquées. 2015. Vol. 103. No. 6. P. 1358-1389.

We give a complete description of Riesz bases of reproducing kernels in small Fock spaces. This characterization is in the spirit of the well known Kadets--Ingham 1/4 theorem for Paley--Wiener spaces. Contrarily to the situation in Paley--Wiener spaces, a link can be established between Riesz bases in the Hilbert case and corresponding complete interpolating sequences in small Fock spaces with associated uniform norm. These results allow to show that if a sequence has a density stricly different from the critical one  then either it can be completed or reduced to a complete interpolating sequence. In particular, this allows to give necessary and sufficient conditions for interpolation or sampling in terms of densities.

Добавлено: 6 марта 2016
Статья
Chepyzhov V. V., Vishik M., Zelik S. Journal de Mathématiques Pures et Appliquées. 2011. Vol. 96. P. 395-407.
Добавлено: 19 февраля 2013
Статья
Buryak A., Guere J. Journal de Mathématiques Pures et Appliquées. 2016. Vol. 106. No. 5. P. 837-865.
Добавлено: 28 сентября 2020